When I got to 115 milligrams I started getting symptoms sweating diarrhea more anxious depressed so when I returned to the clinic and I was to go down 5 more I asked to stop and to hold until I seen the doctor do you think it's safe to continue to go down 5 milligrams a week having the symptoms that I've had or do you think 3 milligrams a week would be better?
This was posted awhile ago so I hope you were able to figure out what you needed. I personally went down from 110 to 90 in 5 milligram increments and was just fine. I then went down another 5 to 85 and stayed there for about a month. Then went down another 5 to 80mg. Then while I still felt fine, they suggested I go down in 1 milligram increments so I'm at 78 mgs right now. I am thinking about bouncing down another 5 but maybe i will do 3. How did you do? Did you continue the full 5?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2011 • 2 answers
Posted 26 Mar 2013 • 4 answers
Posted 4 Dec 2014 • 2 answers
Posted 20 Apr 2016 • 2 answers
Posted 21 May 2016 • 1 answer